# SDR UPS97224697

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159681
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION FOUND ON BS 740 FITTING LT.  LT BS 740 FITTING REPLACED IAW UPS EO B727-5310-7472 AND SKIN REPAIR CARRIED OUT IAW SRS EO 97-29-005 UPS ENG FILE NUMBER 727-53-1966.
